# SDR ASAA2023102745874

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 5,960 hours, 1,752 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND FAULT ENG 1 EEC C2 DURING ACCOMPLISHEMENT OF TC 05-020-01. GROUNDED - YES. ACCOMPLISHED AMM TASK 73-00-00-700-802-G00 AND IFIM 731 451 51. ENGINE IDLE SYSTEM TEST PASSES. NO CORRELATED FAULTS FOUND. NO CHAPTER 46 FAULTS FOUND. MESSAGE C2 ERASED.AIRCRAFT OKAY FOR SERVICE.
